# SDR HNAA2018070600138

- Difficulty date: June 10, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 42,849 hours, 39,850 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD NUT PLATE HOLE CORROSION. PERFORMED HFEC INSPECTIONS AND UT THICKNESS IAW EASI NDTM NO CRACK NOTED. BLENDED SERVICE DOOR LOWER FWD NUT PLATE HOLE TO REMOVE CORROSION IAW SRM 51-10-03, BLENDED AREA ACCEPTED AS IS IAW EO1-52-18-0239 AND ET2018-145-066195.
